Yıl 2007, Cilt 1, Sayı 1, Sayfalar 11 - 17 2007-06-01

INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY

Mangesh B. Rege [1] , Ardeline Mary Buhphang [2]

102 136

Armendariz rings are defined through polynomial rings over them. Polynomial rings over Armendariz rings are known to be Armendariz; we show that power series rings need not be so.
Armendariz ring, Armendariz module, integrally closed ring
  • D.D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra, 26(7) (1998), 2265-2272.
  • E.P. Armendariz, A note on extensions of Baer and pp-rings, J.Australian Math.Soc., 18 (1974), 470-473.
  • N. Bourbaki, Elements of Mathematics, Commutative Algebra, Addison- Wesley, 1972.
  • J.W. Brewer, Power Series over Commutative Rings, Marcel Dekker, New York, 1981.
  • A.M. Buhphang and M.B. Rege, Semi-commutative modules and Armendariz modules, Arab J.Math.Sc., 8 (2002), 53-65.
  • R. Gilmer, A note on the quotient field of the domain D[[X]], Proc. Amer.Math.Soc., 18 (1967), 1138-1140.
  • R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972. Guo Ying, Du Xian-kun, Xie Jing-ran,
  • Armendariz rings and skew Armendariz rings, Journal of Jilin University (2005),
Konular
Diğer ID JA25GM89NN
Dergi Bölümü Makaleler
Yazarlar

Yazar: Mangesh B. Rege

Yazar: Ardeline Mary Buhphang

Bibtex @ { ieja266410, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2007}, volume = {1}, pages = {11 - 17}, doi = {}, title = {INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY}, key = {cite}, author = {Rege, Mangesh B. and Buhphang, Ardeline Mary} }
APA Rege, M , Buhphang, A . (2007). INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY. International Electronic Journal of Algebra, 1 (1), 11-17. Retrieved from http://dergipark.gov.tr/ieja/issue/25210/266410
MLA Rege, M , Buhphang, A . "INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY". International Electronic Journal of Algebra 1 (2007): 11-17 <http://dergipark.gov.tr/ieja/issue/25210/266410>
Chicago Rege, M , Buhphang, A . "INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY". International Electronic Journal of Algebra 1 (2007): 11-17
RIS TY - JOUR T1 - INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY AU - Mangesh B. Rege , Ardeline Mary Buhphang Y1 - 2007 PY - 2007 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 11 EP - 17 VL - 1 IS - 1 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY %A Mangesh B. Rege , Ardeline Mary Buhphang %T INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY %D 2007 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 1 %N 1 %R %U
ISNAD Rege, Mangesh B. , Buhphang, Ardeline Mary . "INTEGRALLY CLOSED RINGS AND THE ARMENDARIZ PROPERTY". International Electronic Journal of Algebra 1 / 1 (Haziran 2007): 11-17.